# SDR CALA0500211

- Difficulty date: July 3, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- Aircraft time: 51,559 hours, 27,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775594
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND 1.625 INCH CRACK IN FUSELAGE SKIN AT STA 727E, S22R TO S23R.  SKIN REPAIRED IAW ECRA 5330-03459.
